Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffer diarrhea and vomiting. Prescribed Zanocin. Refuses to teke medicine. Suggest other medicine?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1443 Questions
Hi.. I have a 2.8 years old daughter. She had diarrhea and vomitting last weekend which was taken care of but now she passes stools that are soft and smell very bad. The pediatrician had prescribed Zanocin 100mg but my daughter refuses to take the syrup and forcing it down her throat is done after a lot of drama and it is quite distressing to see her cry so much to take just one syrup. Is there any other medicine that we can give her tablet form. She has been taking BC-21 for teething (homeopathy) and likes chewing tablets.
Posted Sat, 28 Sep 2013 in Child Health
Answered by Dr. Synthyia Bhagat 23 minutes later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

I understand your concern.

Your child is having enteritis which is mostly viral in nature but could be bacterial

as well.In your case your pediatrician must be suspecting bacterial infection for

which zanocin(ofloxacin) is prescribed.

Yes sometimes it really becomes difficult to give little ones medication.I can understand .

There are other preparations also ,You can give Tab oflox 100 DT

I also suggest you to give some probiotic t 2 times a day and take care of diet.

Give plenty of fluids.

Give curd,buttermilk,lemonade.,coconut water,rice porridge,banana,boiled potato

Hope I have answered your query,if you have any other question I would be glad to help.

Wishing your baby good health.

God bless...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor